Results 1 to 2 of 2
has anyone had stomach problems on methadone
  1. #1
    the pirate is offline New Member
    Join Date
    Mar 2009
    Posts
    16

    Arrow has anyone had stomach problems on methadone

    i am just wondering has anyone had stomach problems while reducing on methadone especially when you are on a low dose

    i have had stomach problems now for a few months i feel full all the time .
    and feel as though the food is not digesting properly . just wondered if anyone has had same problems .. and can this make you ill

  2. #2
    Brian G is offline Member
    Join Date
    Jun 2009
    Posts
    113

    Default

    Quote Originally Posted by the pirate View Post
    i am just wondering has anyone had stomach problems while reducing on methadone especially when you are on a low dose

    i have had stomach problems now for a few months i feel full all the time .
    and feel as though the food is not digesting properly . just wondered if anyone has had same problems .. and can this make you ill
    Hi pirate, I would prob get that looked at by a dr. right away It could be causing a lot of damage to your insides . hope all is well god bless

    Brian G

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22